MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Catalog Number 08058687190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).It was noted that the sample was lipemic in appearance.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the triglycerides assay on a cobas c 503 analytical unit.The sample initially resulted in a triglycerides value of 682 mg/dl.The sample was diluted 1:5 with nacl and repeated, resulting in a triglycerides value of > 5375 mg/dl with a data flag.The sample was diluted 1:10 with nacl and repeated, resulting in a triglycerides value of 5638 mg/dl.The sample was repeated, resulting in a triglycerides value of > 950 mg/dl with a data flag.The sample was diluted 1:10 and repeated, resulting in a triglycerides value of 5682 mg/dl.
 
Additional Manufacturer Narrative
Calibration and controls were acceptable.A general reagent issue can be excluded.An image of the patient sample was provided and it showed severe lipemia in the sample.The investigation determined the issue is consistent with a lipemic sample.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24739699
Report Number1823260-2026-01173
Device Sequence Number18689948
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08058687190
Device Lot Number908595
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/12/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown